Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2008, Article ID 397028, 30 pages
http://dx.doi.org/10.1155/2008/397028
Research Article

Subordination, Self-Similarity, and Option Pricing

1Department of Statistics and Applied Probability, University of California, Santa Barbara, CA 93106-3110, USA
2Department of Mathematics, The Florida State University, Tallahassee, FL 32306-4510, USA

Received 17 February 2008; Accepted 27 October 2008

Academic Editor: Henry Schellhorn

Copyright © 2008 Mack L. Galloway and Craig A. Nolder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mack L. Galloway and Craig A. Nolder, “Subordination, Self-Similarity, and Option Pricing,” Journal of Applied Mathematics and Decision Sciences, vol. 2008, Article ID 397028, 30 pages, 2008. https://doi.org/10.1155/2008/397028.